On conditionless bases of the kernels generated by differential equations of the second order
Abstract
We establish necessary and sufficient conditions for a system of functions generated by differential equations of the second order to be a basis. Our method is based on the application of the Muckenhoupt condition.Downloads
Published
25.03.2017
Issue
Section
Research articles
How to Cite
Levchuk, V. M. “On Conditionless Bases of the Kernels Generated by Differential Equations of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 3, Mar. 2017, pp. 332-47, https://umj.imath.kiev.ua/index.php/umj/article/view/1700.